# SDR RAIA2019111630044

- Difficulty date: October 30, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 42,493 hours, 25,921 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HOLD OPEN ROD CUP SUPPORT IS CRACKED-          REMOVED CARGO DOOR HOLD OPEN ROD CUP. INSTALLED CARGO DOOR HOLD OPEN CUP SUPPORT.
